# SDR REXA97055

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320PX
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- System (JASC): 3244 · Tire
- Part: Tires
- Part number: 5006227
- Condition: Shimmy
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

SEVERE NOSE WHEEL SHIMMY ON TAKEOFF ROLL.  REPLACED NOSE TIRES, S/N LT JUN90092, RT MAY951827.  (M)
